# SDR ASAA2015072012938

- Difficulty date: July 20, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 655448917
- Condition: Gouged
- Location: Bs 799
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, FWD DOOR FRAME, 2ND FROM UPPER DOOR STOP PIN FITTING GOUGED. APPROXIMATELY S-21R MARKED IN RED.  DOT ATTACHED.  ACT GROUNDED. R & R AFT CARGO DOOR FWD FRAME 2ND FROM UPPER STOP FITTING, BEAM B IAW SRM 51-40-02 AND 51-10-02, PARA 8, AND DWG 65-47952, REV C.  REMOVED AND REINSTALLED AND ADJUSTED AFT CARGO DOOR,  CLEARANCE AND FLUSHNESS CHECK GOOD IAW AMM 52-31-00.  REMOVED, REINSTALLED, AND ADJUSTED AFT CARGO DOOR BALANCE MECHANISM IAW AMM 52-31-12.  REMOVED DOT B883, GOUGE FOUND BEYOND ALLOWABLE LIMITS IAW SRM 52-30-02-1A-2, REMOVED 0.070 IN, MAX ALLOWABLE IS 0.020 IN).
